# SDR KBM2006F00062

- Difficulty date: January 14, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N351WM
- Make and model: Snias AS350B2
- Aircraft serial: 2167
- Engine: Tmeca ARRIEL1
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 103002301
- Part serial: 99J0647G
- Condition: Intermittent
- Location: Directional
- Part time: 376 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIRECTIONAL GYRO, INTERMITTENTLY DURING FLIGHT, REMOVED AND REPLACED.  (K)
